| Model Number |
CNWTT5 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Dry Eye(s) (1814); Blurred Vision (2137); Visual Impairment (2138); Visual Disturbances (2140); Excessive Tear Production (2235); Impaired Healing (2378); Eye Pain (4467); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
10/13/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non healthcare professional reported that following an intraocular lens (iol) implant procedure, the patient couldn't see well at any distance and eyes did not heal as well as expected.The patient also had a yttrium aluminum garnet (yag) od.Patient post operative vision was 20/50.Additional information has been requested.There are two medical device reports associated with this patient.This report is associated with the right eye.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information has been received that the patient eyesight was worse than before and was not able to see well at any focal length.Patient using three pair of eyeglasses to function in everyday life.The surgeon who operated performed two yag procedures to improve the outcome.The subsequent consultations determined that the company model lens was inappropriate for the eyes and indicated to remove the lens but after yag that was no longer a possible option.
Additional Manufacturer Narrative
The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information received that patient had multiple consultations that confirmed that the lenses were placed properly in my eyes.The patient feels that the lens did not improve the vision specially astigmatism.The patient felt extremely uncomfortable in the eye and had constant tearing, dry, itchy and pain in eye also see flashes of prism light.The patient was not happy with the lens.There are two medical device reports associated with this patient.This report is associated with the right eye.
Additional Manufacturer Narrative
The manufacturer internal reference number is: (b)(4).